MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX STERILIZER ALLCLEAR 2-DR DUO; STERRAD® EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX STERILIZER ALLCLEAR 2-DR DUO; STERRAD® EQUIPMENT
Catalog Number 10104008
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer was dispatched to the customer site and discovered the oil mist filter came loose from its housing which caused the smoke or haze.The fse reseated and tightened the oil mist filter to resolve the smoke/haze issue.Unit meets specifications and was returned to service.Asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the smoke/haze issue, and system risk analysis (sra).The dhr was reviewed and no issues relating the failure mode were noted.The involved unit met manufacturer specifications at the time of release.Trending analysis of the smoke/haze issue was reviewed within the past six months and no significant trend was observed.The sra shows the risk for exposure to toxic or corrosive material to be "low." no parts were replaced as a result of this issue.The assignable cause of the smoke/haze issue is the oil mist filter.The field service engineer reseated and tightened the part and confirmed the sterrad® 100nx was restored to proper function after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).
 
Event or Problem Description
A customer reported an event of a smoke or haze emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.The customer was advised to turn the unit off.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a serious injury.

Brand Name
STERRAD® 100NX STERILIZER ALLCLEAR 2-DR DUO
Common Device Name
STERRAD® EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
MDR Report Key8663523
Report Number2084725-2019-00882
Device Sequence Number243346
Product Code MLR
UDI-Device Identifier10705037048700
UDI-Public10705037048700
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10104008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1